Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 261, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Aug 16, 2007, 8:27 PM EDT for Delaware County, Sullivan County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2007, 8:27 PM EDT (00:27 UTC)
- Expired
- Aug 16, 2007, 9:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
Counties Delaware County, NY, Sullivan County, NY
The radar
The Binghamton radar (KBGM), 92 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 6:04 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 214 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBGM 170027
SVRBGM
NYC025-105-170115-
/O.NEW.KBGM.SV.W.0261.070817T0027Z-070817T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
827 PM EDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DELAWARE COUNTY IN CENTRAL NEW YORK
SULLIVAN COUNTY IN CENTRAL NEW YORK
* UNTIL 915 PM EDT
* AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF DOWNSVILLE TO
HARVARD TO HANCOCK...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PEABROOK AT 840 PM EDT...
ROSCOE AT 845 PM EDT...
FREMONT AND HAZEL AT 850 PM EDT...
LIVINGSTON MANOR...CALLICOON CENTER AND COCHECTON CENTER AT 855 PM
EDT...
WILLOWEMOC AND JEFFERSONVILLE AT 900 PM EDT...
WHITE SULPHUR SPRINGS AT 905 PM EDT...
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4175 7455 4169 7465 4182 7510 4187 7518
4187 7526 4193 7527 4199 7534 4200 7534
4208 7519 4219 7482 4211 7456 4202 7476
4187 7445
TIME...MOT...LOC 0027Z 291DEG 36KT 4212 7482 4205 7506
4193 7530
$$2 follow-up statements
000
WWUS51 KBGM 170100
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
900 PM EDT THU AUG 16 2007
NYC025-170110-
/O.CAN.KBGM.SV.W.0261.000000T0000Z-070817T0115Z/
DELAWARE NY-
900 PM EDT THU AUG 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DELAWARE COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE
COUNTY. THUS THE WARNING HAS BEEN CANCELLED.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4175 7455 4169 7465 4172 7473 4171 7475
4173 7476 4182 7510 4185 7513 4185 7515
4200 7485 4202 7476 4187 7445
TIME...MOT...LOC 0100Z 302DEG 31KT 4190 7457 4184 7478
4181 7505
$$
NYC105-170115-
/O.CON.KBGM.SV.W.0261.000000T0000Z-070817T0115Z/
SULLIVAN NY-
900 PM EDT THU AUG 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN SULLIVAN COUNTY...
AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WILLOWEMOC TO PARKSVILLE TO
FREMONT...OR ALONG A LINE EXTENDING FROM GRAHAMSVILLE TO LIVINGSTON
MANOR TO CALLICOON...MOVING SOUTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WHITE SULPHUR SPRINGS...JEFFERSONVILLE...BRADLEY AND ADEN BY 905 PM
EDT...
NEVERSINK...LIBERTY...GRAHAMSVILLE AND BRISCOE BY 910 PM EDT...
LOCH SHELDRAKE AND WOODBOURNE BY 915 PM EDT...
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4175 7455 4169 7465 4172 7473 4171 7475
4173 7476 4182 7510 4185 7513 4185 7515
4200 7485 4202 7476 4187 7445
TIME...MOT...LOC 0100Z 302DEG 31KT 4190 7457 4184 7478
4181 7505
$$
PB000
WWUS51 KBGM 170115
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
915 PM EDT THU AUG 16 2007
NYC105-170125-
/O.EXP.KBGM.SV.W.0261.000000T0000Z-070817T0115Z/
SULLIVAN NY-
915 PM EDT THU AUG 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SULLIVAN COUNTY
EXPIRES AT 915 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE COUNTY.
THUS...THE WARNING WILL BE ALLOWED TO EXPIRE AT 915 PM.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA.
PLEASE KEEP ABREAST OF THE LATEST STATEMENTS AND FORECASTS FOR YOUR
AREA.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4175 7455 4169 7465 4172 7473 4171 7475
4173 7476 4182 7510 4185 7513 4185 7515
4200 7485 4202 7476 4187 7445
TIME...MOT...LOC 0115Z 286DEG 34KT 4187 7451
$$
PBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 7:34 PM EDT, 53 minutes earlier.
Area forecast discussion, Aug 16, 7:34 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 734 PM EDT THU AUG 16 2007 .SYNOPSIS... A COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING, WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. THESE SHOWERS AND STORMS WILL TAPER OFF OVERNIGHT WITH COOLER AIR MOVING INTO THE REGION FOR FRIDAY. A POTENT UPPER LEVEL DISTURBANCE WILL MOVE RAPIDLY INTO THE REGION LATE IN THE DAY ON FRIDAY, BRINGING ANOTHER ROUND OF SHOWERS. BEHIND THIS DISTURBANCE, CANADIAN HIGH PRESSURE WILL BRING DRY ALBEIT COOL WEATHER FOR SATURDAY AND THE FIRST HALF OF SUNDAY BEFORE YET ANOTHER WEATHER SYSTEM APPROACHES THE AREA BY THE END OF THE WEEKEND WITH ANOTHER ROUND OF SHOWERS POSSIBLE BY LATE SUNDAY. && .NEAR TERM /THROUGH FRIDAY/... CONVECTIVE DEVELOPMENT HAS BEEN LACKLUSTER SO FAR THIS AFTERNOON AND HAS BEEN MOSTLY LOCATED ALONG A LAKE ONTARIO LAKE BREEZE. DEWPOINTS OVER THE CWA HAVE STRUGGLED TO REACH 65. TEMPERATURES WERE WARMER THAN FORECAST...REACHING 90F AT KPEO. THIS HAS YIELDED MLCAPES OF AROUND 1000J/KG. WITH MOST OF THE DYNAMIC SUPPORT WELL TO THE NORTH...AS MENTIONED PREVIOUSLY...THE LACK OF A REAL TRIGGER THIS AFTERNOON HAS SPELLED FOR THE LACK OF ACTIVITY. ALSO AT PLAY LOOKS TO BE SOME WARM AIR IN THE 500-600MB LAYER...ALSO MENTIONED EARLIER. THE BAROCLINIC ZONE HAS SOLIDIFIED SOME DURING THE DAY WITH THE WIND SHIFT LINING UP MORE WITH THE SFC AIRMASS CHANGE. NOTICE DEWPOINTS AROUND FREEZING IN CENTRAL MICHIGAN THIS AFTERNOON THIS FRONT WILL SAG SOUTH THROUGH THE FORECAST AREA THIS EVENING AND SHOULD SPARK A FEW STORMS WITH ITS PASSAGE. HAVE CONTINUED TO BACK OFF POPS FOR THE PERIOD...WITH SCT COVERAGE NORTH OF A KITH- KOIC LINE AND ISO TO THE SOUTH. ANY STORMS THAT DO DEVELOP HAVE A VERY IMPRESSIVE WIND FIELD TO WORK WITH...SO CANT RULE OUT AN ISOLATED SEVERE STORM THROUGH THE EVENING...ALTHOUGH I FEEL WERE RUNNING OUT OF TIME. TONIGHT...THE FRONT WILL SLOW AS IT LEAVES THE CWA TO THE SOUTH...AS IT BEGINS TO LINE PARALLEL TO THE MID/UPPER LEVEL FLOW. CLEARING WILL MOVE IN FROM THE NORTHWEST...WITH NORTHERN AREAS BECOMING MCLEAR BY MORNING. TEMPS WILL FALL INTO THE LOWER 50S IN THE NORTH TO NEAR 60 IN THE SOUTH. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... FRIDAY MORNING WILL BE BEAUTIFUL WITH A PRETTY DRY AIRMASS SETTLING INTO PLACE. UNFORTUNATELY...IT APPEARS THAT THE WEATHER WILL GO DOWNHILL BY AFTERNOON AS A POTENT SHORTWAVE BEGINS TO ROTATE SOUTHEAST TOWARDS THE CWA. THE GFS AND NAM DIFFER GREATLY WITH HOW STRONG THIS S/WV WILL BE WITH THE GFS FAR STRONGER. THE GFS APPEARS TO HAVE A MUCH BETTER HANDLE ON WHAT WILL EVENTUALLY BECOME THIS WAVE IN ITS INITIALIZATION AT 12UTC...SO HAVE FOLLOWED ITS MORE HEAVY-HANDED APPROACH. BY LATE AFTERNOON AND INTO THE EVENING...THE IMPRESSIVE PVA/QVECTOR CONVERGENCE WILL COMBINE WITH THE LEFT EXIT REGION OF A 125KT 250MB JET. EVEN WITH AN INITIALLY DRY AIRMASS...FEEL THAT THE INCREDIBLE DYNAMICS SHOULD YIELD SOME SHOWERS AND POSSIBLE SOME THUNDER OVER NORTHERN AREAS. FRIDAY NIGHT...T850 FALLS BELOW 4C WITH WELL-ALIGNED NORTHWESTERLY FLOW OVER LAKE ONTARIO. FEEL THERE WILL BE SOME LAKE ENHANCEMENT TO THE SHOWER ACTIVITY...EVEN AFTER THE SHORTWAVE DEPARTS. SO...HAVE KEPT CHC POPS OVER NORTHEASTERN AREAS THROUGH THE NIGHT. LOWS WILL BE A BIT CHILLY...FALLING TO AROUND 50. ON SATURDAY...SLOWLY MODERATING TEMPS ALOFT COMBINED WITH BUILDING HEIGHTS AND DEEP-LAYER SUBSIDENCE TO SLOWLY ERODE THE CLOUD COVER SOUTH AND EAST OF LAKE ONTARIO. ALTHOUGH THERE WILL BE A GRADUAL CLEARING TREND...THE COOL TEMPS ALOFT WILL GUARANTEE A COOL DAY AT THE SURFACE WITH HIGHS IN THE 65-70F RANGE...ABOUT 10F COOLER THAN NORMAL. SATURDAY NIGHT...A SURFACE HIGH CRESTS OVERHEAD AND SHOULD BRING AN EVEN COOLER NIGHT. LOWS WILL LIKELY BOTTOM OUT IN THE 45-50 RANGE. TOWARDS MORNING...SOME CLOUD COVER WILL BEGIN TO MOVE IN FROM THE WEST AS A SHORTWAVE ROTATING SOUTHEAST OUT OF ONTARIO COMBINES WITH A BAROCLINIC ZONE TO OUR SOUTHWEST TO ALLOW A PRECIP SHIELD TO BLOSSOM ON THE COLD SIDE OF THE BOUNDARY AND APPROACH US FROM THE WEST. THE ORIGINAL IMPETUS FOR THIS PRECIP AREA APPEARS TO BE CONVECTIVE DEVELOPMENT OVER THE NORTHERN MIDWEST...SO CONFIDENCE IN THIS FEATURE IS PRETTY LOW AT THIS POINT. SUNDAY...PRECIP ASSOCIATED WITH ISENTROPIC LIFT NORTH OF THE BOUNDARY SHOULD MAKE IT INTO OUR SOUTHERN ZONES. WITH SOME UNCERTAINTY...HAVE GONE NO HIGHER THAN LOW CHC POPS. TEMPS WILL AGAIN BE CHILLY AS WE REMAIN NORTH OF THE BAROCLINIC ZONE WITH T850 STILL NEARLY 5C. HIGHS WILL AGAIN BE IN THE UPPER 60S...POSSIBLY LOWER IF WE DO GET INTO APPRECIABLE RAINFALL. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... FOLLOWED HPC GUIDANCE. FASTER PATTERN AS FLOW GOES CLOSER TO ZONAL FROM THE PLAINS RIDGE OF THE PAST WEEK. HPC AND MODELS NOW WETTER THAN YESTERDAY. A WARM FRONT APPROACHES SUNDAY NIGHT AND REMAINS INTO THURSDAY. EACH DAY A LITTLE WARMER WITH MORE MOISTURE. A SURFACE LOW MOVES ALONG THE FRONT ACROSS PA TO THE COAST TUESDAY. HEAVIEST PRECIP WITH THIS IMPULSE WILL BE IN PA WITH LEAST IN ONEIDA COUNTY. LATE IN THE WEEK WE MIGHT BE IN THE WARM SECTOR WITH AN ACTIVE COLD FRONT IN SE CANADA. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... VFR AT MOST TERMINALS. EXCEPTION CUD BE MVFR VSBYS IN OCNL TS BTWN 00Z-02Z AT KBGM/ITH. AFTER STORMS MV THRU...SCTD CUMULUS DECK WILL DISSIPATE LEAVING ONLY HIGH CIRRUS AT 25KFT. REMAINDER OF TERMINALS WILL SEE BKN CIRRUS AFTER APPROX 03Z. NW WINDS EXPECTED 5-10KTS OVERNIGHT. DRY AIR XPCTD TO PREVENT FOG DEVELOPMENT OVERNIGHT. BY 15Z...EXPECT MORE CUMULUS TO DEVELOP ARND 5KFT. HIGH PRESSURE WITH VFR BUILDS THROUGH CWA SAT NGT. MVFR OR IFR VALLEY FOG AT ELM SUN MORNING. A WARM FRONT SLOWLY APPROACHES MONDAY AND TUESDAY SO MVFR POSSIBLE AT AVP AND MAYBE BGM...ITH...AND ELM IN -SHRA AND LOW CIGS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...JMA NEAR TERM...JMA SHORT TERM...JMA LONG TERM...TAC AVIATION...PB
Hazardous weather outlook, Aug 16, 7:24 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 724 PM EDT THU AUG 16 2007 NYZ009-015-016-018-022>025-036-037-044>046-055>057-172330- NORTHERN ONEIDA-YATES-SENECA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA- BROOME-DELAWARE- 724 PM EDT THU AUG 16 2007 ...SEVERE THUNDERSTORM WATCH 608 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. NYZ062-PAZ038>040-043-044-047-048-072-172330- SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA- LUZERNE-PIKE-SOUTHERN WAYNE- 724 PM EDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS EXPECTED TONIGHT. SOME COULD PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NYZ017-172330- SOUTHERN CAYUGA- 724 PM EDT THU AUG 16 2007 ...SEVERE THUNDERSTORM WATCH 608 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS EXPECTED TONIGHT. SOME COULD PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. PB
In the hours before
Local storm report, Aug 16, 7:22 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
722 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL GROTON 42.59N 76.37W
08/16/2007 E1.50 INCH TOMPKINS NY PUBLIC
&&
DJNSpecial weather statement, Aug 16, 7:24 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 724 PM EDT THU AUG 16 2007 NYZ045-057-170030- CHENANGO NY-DELAWARE NY- 724 PM EDT THU AUG 16 2007 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR BRISBEN...AND MOVING SOUTHEAST AT 40 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... GUILFORD AT 730 PM EDT... BAINBRIDGE AND ROCKDALE AT 735 PM EDT... SIDNEY AT 740 PM EDT... MASONVILLE AND YOUNGS AT 745 PM EDT... SIDNEY CENTER AND EAST SIDNEY AT 750 PM EDT... LOOMIS AND TROUT CREEK AT 755 PM EDT... ROCK RIFT AT 800 PM EDT... COLCHESTER AND WALTON AT 805 PM EDT... THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
Local storm report, Aug 16, 7:28 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
728 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG DELHI 42.28N 74.91W
08/16/2007 DELAWARE NY AMATEUR RADIO
12 INCH DIAMETER TREES DOWN.
&&
DJNLocal storm report, Aug 16, 7:59 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
759 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG MASONVILLE 42.25N 75.37W
08/16/2007 DELAWARE NY PUBLIC
NUMEROUS TREE LIMBS DOWN.
&&
DJNLocal storm report, Aug 16, 8:11 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
811 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG GENOA 42.67N 76.53W
08/16/2007 CAYUGA NY COUNTY OFFICIAL
TREES DOWN.
&&
DJNLocal storm report, Aug 16, 8:19 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
819 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG UNADILLA 42.33N 75.32W
08/16/2007 OTSEGO NY COUNTY OFFICIAL
NUMEROUS TREES AND WIRES DOWN.
0635 PM TSTM WND DMG SIDNEY 42.31N 75.40W
08/16/2007 DELAWARE NY COUNTY OFFICIAL
NUMEROUS TREES AND WIRES DOWN.
&&
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:44 PM EDT | Severe Thunderstorm Warning | BGM | Seneca, Yates | 46 min |
| Aug 17, 6:48 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Tompkins | 57 min |
| Aug 17, 7:13 PM EDT | Severe Thunderstorm Warning | BGM | Cortland | 47 min |
| Aug 17, 7:22 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 53 min |
| Aug 17, 7:37 PM EDT | Severe Thunderstorm Warning | BGM | Chenango | 38 min |
| Aug 17, 7:57 PM EDT | Severe Thunderstorm Warning | BGM | Chemung | 63 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.